manuscripta mathematica

, Volume 50, Issue 1, pp 429–441

Hyperbolicity of the complement of plane curves

  • Hans Grauert
  • Ulrike Peternell

DOI: 10.1007/BF01168839

Cite this article as:
Grauert, H. & Peternell, U. Manuscripta Math (1985) 50: 429. doi:10.1007/BF01168839


In this paper it is proved that the complement in ℙ2 of a holomorphic curve D of genus g≧2 is a hermitian hyperbolic complex manifold provided that certain conditions on the singularities of the dual D* of D are satisfied and that every tangent at D* intersects D* in at least two distinct points.

Copyright information

© Springer-Verlag 1985

Authors and Affiliations

  • Hans Grauert
    • 1
  • Ulrike Peternell
    • 2
  1. 1.Mathematisches Institut der UniversitätGöttingenWest Germany
  2. 2.Mathematisches Institut der UniversitätMünsterWest Germany

Personalised recommendations